Olanzapine and Blepharoclonus
J Clin Psychiatry 2007;68(9):1443-1444 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: Olanzapine is an atypical neuroleptic associated with low risk of extrapyramidal symptoms (EPS).1 However, recent case reports2–4 suggest that some patients developed abnormal movements while taking olanzapine. Incidence of motor eyelid complications associated with atypical antipsychotics is uncommon, and only a few case reports of blepharospasm or Meige’s syndrome have been reported with risperidone and olanzapine.4